Alert archive / Kansas / Red Flag Warnings in 2015
Red Flag Warning 11, NWS Wichita, KS
NWS Wichita, KS issued this red flag warning at Nov 10, 2015, 12:58 PM CST for 26 counties in Kansas. It took effect at Nov 11, 2015, 8:00 AM CST. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 10, 2015, 12:58 PM CST (18:58 UTC)
- In effect from
- Nov 11, 2015, 8:00 AM CST
- Expired
- Nov 11, 2015, 8:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 11, 1:23 PM CST | NON-TSTM WND GST 58 | Chanute, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 7.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1707 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
075 WWUS83 KICT 101858 RFWICT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1258 PM CST TUE NOV 10 2015 ...POWERFUL STORM SYSTEM WILL PRODUCE AN EXTREME GRASSLAND FIRE DANGER ON VETERANS DAY... .A VERY INTENSE LOW PRESSURE SYSTEM WILL DEEPEN ACROSS WESTERN KANSAS ON WEDNESDAY MORNING. AS THE LOW BEGINS TO MOVE INTO NORTHERN KANSAS BY MIDDAY WEDNESDAY...HIGH WINDS WILL DEVELOP ON ITS WESTERN SIDE. THE COMBINATION OF THE HIGH WINDS...A DRY AIRMASS AND CURED GRASSLANDS WILL LEAD TO AN EXTREME GRASSLAND FIRE DANGER. KSZ032-033-047>053-067>072-082-083-091>095-098-111000- /O.UPG.KICT.FW.A.0006.151111T1400Z-151112T0200Z/ /O.NEW.KICT.FW.W.0011.151111T1400Z-151112T0200Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-CHAUTAUQUA- 1258 PM CST TUE NOV 10 2015 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 8 PM CST WEDNESDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033... 047...048...049...050...051...052...053...067...068...069...070... 071...072...082...083...091...092...093...094...095 AND 098... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT FROM 8 AM TO 8 PM CST WEDNESDAY. * EXTREME GRASSLAND FIRE DANGER...IS FORECAST. * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 33 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$ KETCHAM
3 follow-up statements
804 WWUS83 KICT 110856 RFWICT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 256 AM CST WED NOV 11 2015 KSZ096-099-100-120000- /O.EXA.KICT.FW.W.0011.151111T1400Z-151112T0200Z/ NEOSHO-MONTGOMERY-LABETTE- 256 AM CST WED NOV 11 2015 ...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 096...099 AND 100... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING. * EXTREME GRASSLAND FIRE DANGER...IS FORECAST. * WINDS...SOUTHWEST 35 TO 40 MPH WITH GUSTS OVER 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 24 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$ KSZ032-033-047>053-067>072-082-083-091>095-098-120000- /O.CON.KICT.FW.W.0011.151111T1400Z-151112T0200Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-CHAUTAUQUA- 256 AM CST WED NOV 11 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033...047...048...049...050...051...052... 053...067...068...069...070...071...072...082...083...091...092... 093...094...095 AND 098... * EXTREME GRASSLAND FIRE DANGER...IS FORECAST. * WINDS...WEST 30 TO 45 MPH WITH GUSTS OF 50 MPH OR HIGHER. * RELATIVE HUMIDITY...AS LOW AS 24 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$
482 WWUS83 KICT 112117 RFWICT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 317 PM CST WED NOV 11 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-120200- /O.CON.KICT.FW.W.0011.000000T0000Z-151112T0200Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- 317 PM CST WED NOV 11 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032... 033...047...048...049...050...051...052...053...067...068...069... 070...071...072...082...083...091...092...093...094...095...096... 098...099 AND 100... * EXTREME GRASSLAND FIRE DANGER...IS FORECAST. * WINDS...WEST TO NORTHWEST AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 21 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$ KETCHAM
784 WWUS83 KICT 120153 RFWICT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 753 PM CST WED NOV 11 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-120300- /O.EXP.KICT.FW.W.0011.000000T0000Z-151112T0200Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- 753 PM CST WED NOV 11 2015 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CST THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033... 047...048...049...050...051...052...053...067...068...069...070... 071...072...082...083...091...092...093...094...095...096...098... 099 AND 100... GRASSLAND FIRE DANGER LEVELS HAVE SUBSIDED BELOW EXTREME LEVELS...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM CST. HOWEVER...FIRE DANGER WILL STILL REMAIN IN THE HIGH CATEGORY FOR MUCH OF THE NIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this red flag warning went out at Nov 10, 11:49 AM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Nov 10, 11:49 AM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1149 AM CST TUE NOV 10 2015 ...UPDATED FOR 18Z AVIATION DISCUSSION... .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 256 AM CST TUE NOV 10 2015 A SUBTLE SHORTWAVE TROUGH AND ASSOCIATED AREA OF ISENTROPIC UPGLIDE MAY RESULT IN A TRANSIENT PERIOD OF CLOUDS ACROSS PORTIONS OF THE AREA THROUGH LATE MORNING...POSSIBLY LINGERING INTO THE EARLY AFTERNOON HOURS ACROSS CENTRAL KS. MEANWHILE...AN AREA OF LOW PRESSURE AT THE SURFACE WILL BEGIN TO DEEPEN ACROSS THE EASTERN PLAINS OF COLORADO ALLOWING THE PRESSURE GRADIENT AND LOW LEVEL WINDS TO BEGIN TO INCREASE LATE IN THE PERIOD AS A MORE VIGOROUS MID/UPPER TROUGH APPROACHES FROM THE WEST. THIS SHOULD RESULT IN ANOTHER DAY OF ABOVE NORMAL TEMPERATURES WITH HIGHS RANGING FROM THE LOW TO MID 60S ACROSS PORTIONS OF CENTRAL KS TO THE LOWER 70S NEAR THE OKLAHOMA STATE LINE. LINGERING CLOUDS MAY KEEP TEMPERATURES SLIGHTLY LOWER ACROSS PORTIONS OF CENTRAL KS. MOISTURE TRANSPORT/ISENTROPIC UPGLIDE WILL BEGIN TO INCREASE TONIGHT BEFORE THE DRY SLOT AND ASSOCIATED DOWNGLIDE BEGIN TO APPROACH TOWARD 12Z. MAINTAINED LOW POPS ACROSS THE WARM SECTOR MAINLY ALONG AND EAST OF I-135 BY 12-15Z. A FEW STRONG OR PERHAPS A SEVERE STORM OR TWO WILL REMAIN POSSIBLE ALTHOUGH BETTER CHANCES FOR MORE WIDESPREAD ACTIVITY SHOULD REMAIN EAST OF THE FORECAST AREA. LOW LVL CAA SHOULD RESULT IN FALLING TEMPERATURES DURING THE AFTERNOON HOURS WHILE VERY STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP GIVEN STEEP LOW LVL LAPSE RATES/STRONG CAA IN THE PBL AND LARGE 6-12 HR PRESSURE RISES IN THE WAKE OF THE FRONT. AVERAGE WINDS THROUGH THE DEPTH OF THE MIXED LAYER ARE PROGGED TO RISE INTO THE 40-45 KNOT RANGE OVER PORTIONS OF CENTRAL KANSAS WITH GUSTS TO 50 KNOTS POSSIBLE. THE CURRENT PLAN IS TO MAINTAIN A HIGH WIND WATCH FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS DURING THE DAY ON WEDNESDAY. WEDNESDAY NIGHT-THURSDAY NIGHT...SKIES SHOULD RAPIDLY CLEAR IN THE WAKE OF THE TROUGH ON WED NIGHT ALTHOUGH BREEZY NORTHWEST WINDS SHOULD KEEP THE PBL MIXED...ALLOWING TEMPERATURES TO REMAIN IN THE MID/UPPER 30S ACROSS MUCH OF THE AREA. BREEZY NORTHWEST WINDS AND DRY WEATHER CONDITIONS ARE ANTICIPATED ON THURSDAY WITH SEASONABLE HIGHS RANGING FROM THE MID 50S OVER CENTRAL KS TO THE LOWER 60S NEAR THE OKLAHOMA STATE LINE. AS HIGH PRESSURE SETTLES SOUTH ACROSS THE HIGH PLAINS THURSDAY NIGHT...ANOTHER HARD FREEZE IS ANTICIPATED ACROSS THE CENTRAL PLAINS AND TRENDED LOW TEMPERATURES DOWN GIVEN A VERY DRY AIRMASS. LOWS ARE EXPECTED TO FALL INTO THE MID 20S OVER CENTRAL KANSAS WHILE UPPER 20S AND LOW 30S ARE ANTICIPATED NEAR THE OKLAHOMA STATE LINE. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 256 AM CST TUE NOV 10 2015 AN EXTENDED PERIOD OF MILD AND DRY WEATHER CONDITIONS ARE ANTICIPATED THROUGH MUCH OF THE PERIOD AS A MID/UPPER RIDGE BRINGS TRANQUIL WEATHER CONDITIONS TO MUCH OF THE CENTRAL CONUS. SEASONABLY MILD TEMPERATURES CAN BE EXPECTED WITH HIGHS MOSTLY IN THE LOW 60S WHILE LOWS FALL INTO THE LOW 40S. THERE WILL BE INCREASING POPS LATE SUNDAY INTO MONDAY AS A SHORTWAVE TROUGH DIGS INTO THE SOUTHWEST AND BEGINS TO EJECT OVER THE SOUTHERN HIGH PLAINS STATES EARLY NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1140 AM CST TUE NOV 10 2015 SATELLITE TRENDS INDICATE MVFR/IFR CEILINGS IN CENTRAL KANSAS ARE ERODING IN AREAL COVERAGE AND EXPECTING THE CEILINGS TO SCATTER OUT BY 20 UTC. LOW PRESSURE WILL CONTINUE TO DEVELOP OVER EASTERN COLORADO THIS AFTERNOON/EVENING...BEFORE INTENSIFYING FURTHER AS IT LIFTS TO SOUTHEAST NEBRASKA BY MIDDAY WEDNESDAY. SHALLOW GULF MOISTURE RETURN WILL OCCUR NORTHWARD INTO EASTERN KANSAS TONIGHT INTO WEDNESDAY MORNING...BEFORE A DRYLINE SWEEPS RAPIDLY EAST ACROSS THE AREA. MVFR/IFR STRATUS CEILINGS ARE LIKELY TO DEVELOP ESPECIALLY ALONG/EAST OF I-135 LATER TONIGHT...BEFORE SCOURING EASTWARD WEDNESDAY MORNING. THE CNU TERMINAL WILL HANG ONTO THE STRATUS THE LONGEST. SOUTHWESTERLY WINDS WILL INCREASE WITH GUSTS OF 30-35 KNOTS AREAWIDE WEDNESDAY MORNING IN RESPONSE TO THE DEEPENING CYCLONE. 850 MOISTURE TRANSPORT/ISENTROPIC LIFT COULD ALLOW FOR ACCAS OR PERHAPS ISOLATED THUNDERSTORM DEVELOPMENT MAINLY EAST OF I-135 OVERNIGHT INTO WEDNESDAY MORNING. HOWEVER...CONFIDENCE IN OCCURRENCE IS TOO LOW TO MENTION AT TERMINALS THIS FAR OUT. JMC && .FIRE WEATHER... ISSUED AT 256 AM CST TUE NOV 10 2015 STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL DRIVE THE GRASSLAND FIRE DANGER INDEX INTO THE EXTREME CATEGORY AND A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA ON WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 71 59 63 36 / 10 20 10 0 HUTCHINSON 69 58 61 34 / 10 20 10 0 NEWTON 70 59 64 36 / 10 20 10 10 ELDORADO 71 60 65 36 / 10 20 10 10 WINFIELD-KWLD 72 61 65 36 / 10 20 10 0 RUSSELL 63 48 51 32 / 10 10 20 0 GREAT BEND 66 51 52 33 / 0 10 10 0 SALINA 65 56 63 34 / 10 20 20 10 MCPHERSON 68 58 62 34 / 10 20 10 10 COFFEYVILLE 72 62 70 39 / 10 30 40 10 CHANUTE 70 61 71 38 / 10 30 40 10 IOLA 70 60 70 38 / 10 30 40 10 PARSONS-KPPF 71 61 71 37 / 10 30 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM TO 8 PM CST WEDNESDAY FOR KSZ067>072-082- 083-091>096-098>100. RED FLAG WARNING FROM 8 AM TO 8 PM CST WEDNESDAY FOR KSZ032-033- 047>053-067>072-082-083-091>095-098. HIGH WIND WARNING FROM 8 AM TO 8 PM CST WEDNESDAY FOR KSZ032-033- 047>053. &&
Hazardous weather outlook, Nov 10, 4:09 AM CST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 409 AM CST TUE NOV 10 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-111015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 409 AM CST TUE NOV 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS LATE TONIGHT. A STRONG STORM OR TWO WITH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE...HOWEVER ORGANIZED SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SUSTAINED WINDS OF 30 TO 45 MPH ARE FORECAST OVER MUCH OF THE AREA ON WEDNESDAY...WITH GUSTS EXCEEDING 50 MPH EXPECTED OVER CENTRAL KANSAS ON WEDNESDAY AFTERNOON. PLEASE REFER TO THE HIGH WIND WATCH WHICH REMAINS IN EFFECT FOR WEDNESDAY. VERY STRONG NORTHWEST WINDS WILL DRIVE THE GRASSLAND FIRE DANGER INTO THE EXTREME CATEGORY ACROSS MUCH OF THE AREA AND A FIRE WEATHER WATCH REMAINS IN EFFECT ON WEDNESDAY. WIDELY SCATTERED THUNDERSTORMS MAY IMPACT PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS WEDNESDAY MORNING. A FEW STRONG STORMS WITH WIND GUSTS TO 55 MPH AND NICKEL-SIZED HAIL WILL BE POSSIBLE BEFORE THE ACTIVITY SHIFTS EAST BY MIDDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 1:04 PM CST | High Wind Warning | ICT | Barton, Chase, Ellsworth, Harvey, Lincoln, McPherson and 5 more | 29 hr |
| Nov 10, 1:04 PM CST | Wind Advisory | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 15 more | 31 hr |
Nearby
Red Flag Warnings in Kansas, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.